Cipladon 1000mg Effervescent Tabs 8’s

KSh335.00

CIPLADON

Buy on MYDAWA

Category:

Cipladon contains Paracetamol 1000 mg effervescent. It is used for the relief of headache including migraine neuralgia toothache period pain and rheumatic aches and pains. Symptomatic relief of colds influenza and sore throats.

Reviews

There are no reviews yet.

Be the first to review “Cipladon 1000mg Effervescent Tabs 8’s”

Your email address will not be published. Required fields are marked *

Shopping Cart